# SDR UIEA2018102902420

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,937 hours, 22,694 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Part number: N1262425SH
- Part serial: NSN
- Condition: Broken
- Location: Apu Surge Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND APU SURGE VALVE CLAMP WAS BROKEN ON THE DUCT.  REMOVED AND REPLACED THE CLAMP,  LEAK CHECKED GOOD IAW AMM 49-53-01.
